# SDR ASAA2016011914923

- Difficulty date: January 19, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 30,191 hours, 9,288 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020201
- Part serial: 7878
- Condition: Out Of Limits
- Location: Nr 1 Fuel Tank
- Part time: 30,194 hours, 9,289 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE, NOTICED THE MAIN TANK WOULD DECREASE 10 LBS EVERY 6 MINUTES. CONTACTED MAINTENANCE CONTROL.  ALL 6 FUEL PUMPS ON WHEN THIS HAPPENED. FOLLOWED IAW MAINTENANCE CONTROL, PREVIOUS CREW ACTIONS ON DEC 24TH.  TRANSFEED VALVE OPEN, CENTER TANK FUEL PUMPS OFF, RT MAIN TANK FUEL PUMP OFF FOR 1 MINUTE.  ALL FUEL PUMPS AND TRANSFEED CLOSED.  OPS NORMAL.  ACFT GROUNDED. ON DEFERRAL. TSR ACCOMPLISHED - COMPLIED WITH COMPARISON CHECK FUEL QTY INDICATION SYS.  FOUND COMPARISON TO BE 160 POUNDS WITHIN LIMITS REF 28-41-00-220-801.  OPENED PANEL 632AB DISCOVERED ICE BUILD UP AROUND COMP PROBE & PUMP INLET SCREEN CONTACTED ENGINEERING, CLOSED PANEL 632AB REF AMM 28-11-11.  REQUIRES COMPLETION OF EA 800-28EA-16441 AND STEP 3 OF THIS TSR OF THIS TSR. COMPLETED EA800-28EA-16441.  PERFORMED STEP 3 OF TSR ON NR 1 TANK FOUND TU 400.2 COMP TO BE 58.5 WITH 51LBS OF FUEL ON BOARD.  NR 2 TANK FOUND TU 402.6 COMP TO 58.19. TECH SERVICES CONSULTED ABOUT SHOWN VALUES.  AFTER TOWING ACFT FROM HANGAR TO LINE WITH EMPTY WING TANKS, RECHECKED VALUES ON FMC.  NR 1 TANK READ TU 399.4 COMP 58.5 AND NR 2 TU WAS FLUCTUATING BETWEEN 399.9 AND 400.1 AND COMP WAS 58.9.  FUEL DENSITY AT THE HANGAR WAS 6.8 ON NR 1 AND 6.7 ON NR 2 AND CENTER TANKS.  ONCE AT GATE 6.7 ON 1,2, CTR TANKS. DURING SYS QTY TEST NR 1 MAIN TANK DRY CAP WAS 399.7, REF MM 28-41-00-730-801. DID TANK AND COMP UNIT TEST FOR NR 1 TANK REF MM 28-41-21-710-801 & FOUND F6 & COMP PROBE OUT OF LIMITS.  REPLACED SAME.  DRY CAP NOW AT 398.3 & COMP 57.84, WITHIN LIMITS.  WET CAP AT T/U 8.
